# SDR FDEA202204090904

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 5-73 X = - 8.5 SEAT TRACK FLANGE FOUND CORRODED.  CORROSION REMOVED   AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING   SPLICES STATION 5-63 TO STATION 5-123 / 1531 , X = - 8.5 AS PER SRM 53-00-52-2R REPAIR 1   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
